# SDR RAIA201501300001

- Difficulty date: January 30, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 35,753 hours, 33,697 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ELECTRICAL ODOR IN THE COCKPIT AND CABIN DURING TAKEOFF, RETURNED TO BLOCKS.  MAINTENANCE INSPECTED AND COULD NOT DUPLICATE PROBLEM, OPS CHECK GOOD.
